Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
[2016-12] Alarcón B, Castro SB, Labouriau IS. Global Saddles for Planar Maps .
Alarcón B, Castro SB, Labouriau IS. Global saddles for planar maps. Journal of Dynamics and Differential Equations. In Press.
[2012-23] Alarcón B. Rotation numbers for planar attractors of equivariant homeomorphisms .
Alarcón B, Castro SB, Labouriau IS. A local but not global attractor for a Z_n-symmetric map. J. Singul.. 2012;6:1-14.
[2011-23] Alarcón B, Castro SB, Labouriau IS. The Discrete Markus-Yamabe Problem for Symmetric Planar Polynomial Maps .
Alarcón B, Castro SB, Labouriau IS. Discrete Symmetric Planar Dynamics. Vol Dynamics, Games and Science. CIM Series in Mathematical Sciences ed. Springer-Verlag 2015.
Alarcón B, Castro SB, Labouriau IS. Global dynamics for symmetric planar maps. Discrete Contin. Dyn. Syst.. 2013;33:2241-2251.
[2011-33] Alarcón B, Castro SB, Labouriau IS. A $\Z_n$-symmetric local but not global attractor .
Alarcón B, Castro SB, Labouriau IS. A local but not global attractor for a $\Bbb Z_n$-symmetric map. J. Singul.. 2012;6:1-14.
Alencastre IS, Sousa DM, Alves CJ, Leitao L, Neto E, Aguiar P, et al. Delivery of pharmaceutics to bone: nanotechnologies, high-throughput processing and in silico mathematical models. EUROPEAN CELLS & MATERIALS. 2016;30:355-381.Edit
Ali H., Pereira F., Gama SM. A new approach to the Pontryagin maximum principle for nonlinear fractional optimal control problems. Mathematical Methods in the Applied Sciences. 2016;39(13):3640-3649.Edit
Alirezazadeh S. On Pseudovarieties of Forest Algebras. International Journal of Foundations of Computer Science.Edit
Alirezazadeh S. Hunter’s Lemma for Forest Algebras. In: The International Conference on 46th Annual Iranian Mathematics. Iran, Yazd. 1. p. 1307-1310p. Edit
Almeida J, Shahzamanian M., Steinberg B.. The pro-nilpotent group topology on a free group. Journal of Algebra. 2017;480:332-345.Edit
Almeida J. Residually finite congruences and quasiregular subsets in uniform algebras. In: Proceedings of the Second Meeting of Portuguese Algebraists (Portuguese) (Porto, 1987). Univ. Porto, Porto; 1987. 1. p. 11-31p. Edit
Almeida J, Escada AP. The globals of some subpseudovarieties of DA. Internat. J. Algebra Comput.. 2004;14:525-549.Edit
[2004-21] Almeida J, Costa JC, Zeitoun M. Tameness of pseudovariety joins involving R .Edit
[2009-17] Almeida J, Klíma O. A counterexample to some conjectures concerning concatenation hierarchies .Edit
Almeida J, Weil P. Relatively free profinite monoids: an introduction and examples. In: Semigroups, formal languages and groups (York, 1993). Vol 466. Kluwer Acad. Publ., Dordrecht; 1995. 7. p. 73-117p. (NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.; vol 466).Edit
Almeida J. A unified syntactical approach to theorems of Putcha, Margolis, and Straubing on finite power semigroups. Semigroup Forum. 1993;46:90-97.Edit
Almeida J, Margolis S, Steinberg B, Volkov M. Characterization of group radicals with an application to Mal\cprime cev products. Illinois J. Math.. 2010;54:199-221.Edit
[2015-35] Almeida J, Shahzamanian M., Steinberg B. The pro-nilpotent group topology on a free group .Edit
[2006-44] Almeida J, Costa JC, Zeitoun M. Pointlike sets with respect to R and J .Edit
Almeida R, Gouveia S., Rocha AP, Pueyo E, Martínez JP, Laguna P. QT variability and HRV interactions in ECG: Quantification and reliability. {IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING}. 2006;{53}:{1317-1329}.Edit
Almeida J. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc.. 2002;354:387-411 (electronic).Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.